MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT
Catalog Number MQ2010
Medical Device Problem Codes Difficult to Remove (1528); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a liver biopsy procedure, the needle allegedly got stuck in the coaxial and could not get it out.It was further reported that the needle and the coaxial were pulled out together.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiry date: 12/2024), g3.H11: d4, g1, h6 (method).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 (expiration date: 12/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MARQUEE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION D.R. 203 LTD.
zona franca las americas
km 22-e-1
santo domingo PR 11606
DR   11606
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18836308
Report Number2020394-2024-00311
Device Sequence Number15324972
Product Code KNW
UDI-Device Identifier00801741097232
UDI-Public(01)00801741097232
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMQ2010
Device Lot Number0001446804
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer03/06/2024
04/18/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date03/31/2024
04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite